# SDR SWIA201333227

- Difficulty date: April 14, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 26,502 hours, 23,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT BURNED OUT.  (FLT 2986)  RELAMPED EMERGENCY LIGHT.
